Aa
A
A
Close
Avatar universal

Addicted to Tylonal #1 for over 25 years !

Hi ! I'm new to this site ! I'm addicted to Tylonal #1 for more than 25 years now, at my worst I was taking 18 tabs at one time 2-3 times a day ! Long story short, I'm now taking 12 tabs at one time 2 times a day and I'm actually forgetting if I've taken it as then taking more ... I'm afraid of could happen accidentally. I'm also addicted to Sleeping pills and I'm taking 4 pills of Unisom every night. I have Fibromyalgia and taking painkillers starting out for the right reasons but why it's continued imnit sure. I'm working hard at eating well and I'm on a KetoDiet and taking my vitamins and Greens drink in an effort to feel better and it seems to be working although I still have this addiction to deal with. I really don't understand how my body can handle all the Tylonal as for many it has been deadly. I've tapperd myself off a few times, but something always comes up, 2 Car accidents, Breast Cancer, Knee surgery, Hysterectomy, ... How am I ever going to get this out of my life for good ? I'm worried about my Liver failing because of it, my Dr has done blood work and it always comes out fine. Any advice would be appreciated Thanks !
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi Lexie sorry no one has replied to your post. It may be an idea to post in the substance abuse forum.

Do you really want to stop abusing these meds?
If so then you need to talk to your dr or another dr and come clean and tell them exactly what you have shared here. They can help you taper and look at other ways to treat your physical illnesses. It would also be in your best interest to find support to walk you through this.
You could see a psychologist and or NA or AA. The 12 step group will understand where you are coming and best of all, you do not need to talk, just listening and hearing other people talk can do a lot.

Without trying to scare you, it is great that your blood work is coming back normal, by this are you meaning your liver function? Because the liver is very hardy it can often take a lot and then one day it can say it can't take anymore. So please do not think you have not put your liver at risk. Please go to your dr and tell them what you have been taking, the doseage and for how long.

Thank you for sharing with us. Please keep in touch. I will be thinking of you.
SarahOz

Comment
Cancel
Comment
Avatar universal
Thanks for your reply ! I will see my Dr !
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Alcohol/Drug Rehab Community Resources
Top Addiction Answerers
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
3060903 tn?1398568723
Blank
Other
Avatar universal
Blank
edinburgh, Scotland, United Kingdom
Avatar universal
Blank
Eugene, OR